# SDR USAASB02190

- Difficulty date: October 19, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DTW - FLT 1904 - IN PREPARATION FOR LANDING AT DTW FROM PHL, AT APPROXIMATELY 1,500 FEET, CREW RECEIVED AN UNSAFE GEAR INDICATION WITH THREE RED AND THREE GREEN GEAR LIGHTS ILLUMINATING.  CREW INITIATED A GO-AROUND AND RESET THE GEAR SELECTOR HANDLE DOWN.  A NORMAL GEAR INDICATION OF THREE GREEN GEAR LIGHTS WAS RECEIVED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  (M)
